# SDR USAA2013062100032

- Difficulty date: May 20, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- Aircraft time: 59,988 hours, 41,222 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 6545409306
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q5 CHECK - CRACK ON PRESSURE DECK WEB SKIN AT BS663.75, RBL49. REPAIRED PRESSURE DECK WEB SKIN AT BS663.75, RBL49 IAW EA 104811.
